# SDR FJTA201803264811

- Difficulty date: March 23, 2018
- Submitted: March 26, 2018
- Operation: Air carrier
- Aircraft: N481TM
- Make and model: Beech 400A
- Aircraft serial: RK532
- Aircraft time: 5,019 hours, 4,767 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Part number: 1EN16
- Condition: Chafed
- Location: Rt Mlg Dwnlk Swt
- Stage of operation: DE
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING DECENT, THE CREW REPORTED THE LANDING GEAR WOULD NOT EXTEND.  LANDING GEAR CIRCUIT BREAKER TRIPPED.  RESET LANDING GEAR CIRCUIT BREAKER.  GEAR EXTENDED NORMALLY.  RED INTRANSIT LIGHT REMAINED ILLUMINATED.  THE CREW PULLED THE EMERGENCY DOOR CLOSE HANDLE.  THE RED INTRANSIT LIGHT EXTINGUISHED.  AIRCRAFT LANDED NORMALLY.   MAINTENANCE INSPECTED THE GEAR AND FOUND THE WIRING GOING TO THE RIGHT MAIN LANDING GEAR DOWN LOCK SWITCH WAS CHAFED THROUGH THE INSULATION.  MAINTENANCE REPLACED THE RIGHT MAIN LANDING GEAR DOWN LOCK SWITCH AND ASSOCIATED WIRING.  OPS CHECKED SATISFACTORY.  AIRCRAFT WAS RETURNED TO SERVICE.
